# SDR AALA201807189008

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 28,969 hours, 11,323 cycles
- System (JASC): 2300 · Communications System
- Part: Director
- Condition: Erratic
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT PANEL FAULTING 2L EMERGENCY EXIT DOOR SLIDE BOTTLE PRESSURE. ACCOMPLISHED RESET OF CIDS NO HISTORY LAST 30 DAYS REMOVED PLACARD REMOVE FROM MIC PER AMM 23-33-00.
